# SDR 07FDEA01864

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L/E 3" FROM I/B EDGE HAS DELAMINATED.  REMOVED AND INSTALLED LT ELEVATOR I/B TIP IAW MM 55-24-11-4.  REPAIRED TIP IAW SRM 55-24-11.
